# SDR DALA2016092206777

- Difficulty date: September 21, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL, CRACK ON RT WING HEATER BLANKET AFT EDGE.  CRACK WAS REPAIRED IAW ER/A 494597-14AD MA, REV A.  CRACK WAS REPAIRED IAW ER/A 494597-14AD MA REV A.
